# SDR FDEA201205241957

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049900200
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT ZONE 230 FLOORBOARD 231EF UPPER SURFACE HAS GOUGE. (4 SQ" & HAS 1 EA INSERT MISSING FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
